It is currently Mon Aug 21, 2017 9:53 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 22 posts ]  Go to page Previous  1, 2
Author Message
 Post subject:
PostPosted: Tue Jan 04, 2011 9:26 am 
Omgoodness my freakin stomach feels horrible!! Im very impatiently waiting on the med to kick in because thats when my stomach starts to feel a bit better. Then, throughout the day it gets better and eventually completely normal but dang, i hate waiting for it to feel better. Its like the feeling of being so freakin hungry but no appetite almost similar if not the same as the feeling i would get from withdrawal when using. Just maybe not as bad. Keep in mind ive tapered my dose some so thats the only reason this is occuring. When im stable this doesnt happen. Anyways, thats where im at. Otherwise, no cravings no nothing. Just my body adjusting to the dose. Ugghh!! lol


Top
  
 
 Post subject:
PostPosted: Tue Jan 04, 2011 6:53 pm 
Offline
Long Time Member
Long Time Member

Joined: Tue Nov 24, 2009 7:36 pm
Posts: 879
Location: Wisconsin
Your response to the dose reduction really puzzles me, lifesaver. I don't at all doubt that it is occurring, I'm just really confused as to why. At 10mg you, "in theory," really should not be suffering like this. I do have to wonder if you are getting good and appropriate absorption from your dose. Are you comfortable that you are getting as much from your dose as you can and should? Are you maximizing your dose by using the best practices of dosing? Just something to consider. Again, please understand that I don't doubt at all that you are feeling the way you are feeling. It just really seems like you should be telling us that you feel this way because you have dropped to 3 mg - not to 10.

Just a thought. Either way, I hope it passes quickly and your body adapts to your new dose soon!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 22 posts ]  Go to page Previous  1, 2

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group